... withdrawl pretty bad. I've unfortuantly been thru this before the difference being my hands are shaking. Is this normal cause last time I detoxed this didnt happen. Its got me worried almost to the point of panic. If anyone has an answer to this it would be greatly appreciated
The tremors or body parts shaking are withdrawal symptoms. What dose of Suboxone were you on when you stopped, if I may ask? For how long did you take Suboxone?
Hang in there,
Question, did the subs doctor tell you to stop taking it at 2 mgsn believe it or not, I came off subs wd free but I was advised to drop down to .25 mgs and skip a day between doses but after 3 and 1/2 weeks of the skip, when I jumped off, I was fine. I can tell you that clonidine rx may help with that and methacarbomol is for tummy issues. I just wondered if your doctor had given you any advice on how to taper off. I know many drs don't because they don't know how. Clonidine is actually a blood pressure med, but it helps with rls, spasms, insomnia and anxiety during opiate withdrawal or opiate replacement withdrawal.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2017 • 1 answer
Updated 16 Jun 2011 • 1 answer
Updated 12 Aug 2011 • 2 answers
Updated 10 Jan 2012 • 4 answers
Updated 18 Feb 2012 • 3 answers